Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 313725, 14 pages
http://dx.doi.org/10.1155/2012/313725
Research Article

Nonoscillatory Solutions of Second-Order Differential Equations without Monotonicity Assumptions

Department of Mathematics and Computer Science, University of Central Missouri, Warrensburg, MO 64093, USA

Received 25 March 2012; Accepted 7 June 2012

Academic Editor: Chong Lin

Copyright © 2012 Lianwen Wang and Rhonda McKee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Cecchi, Z. Došlá, and M. Marini, β€œOn the dynamics of the generalized Emden-Fowler equation,” Georgian Mathematical Journal, vol. 7, no. 2, pp. 269–282, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  2. M. Cecchi, Z. Došlá, and M. Marini, β€œOn nonoscillatory solutions of differential equations with p-Laplacian,” Advances in Mathematical Sciences and Applications, vol. 11, no. 1, pp. 419–436, 2001. View at Google Scholar
  3. M. Cecchi, M. Marini, and G. Villari, β€œOn the monotonicity property for a certain class of second order differential equations,” Journal of Differential Equations, vol. 82, no. 1, pp. 15–27, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. M. Cecchi, M. Marini, and G. Villari, β€œOn some classes of continuable solutions of a nonlinear differential equation,” Journal of Differential Equations, vol. 118, no. 2, pp. 403–419, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. S. Z. Chen, Q. G. Huang, and L. H. Erbe, β€œBounded and zero-convergent solutions of a class of Stieltjes integro-differential equations,” Proceedings of the American Mathematical Society, vol. 113, no. 4, pp. 999–1008, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. J. I. Díaz, Nonlinear Partial Differential Equations and Free Boundaries. Vol. I, vol. 106 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1985.
  7. O. Došlý and P. Řehák, Half-linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2005.
  8. K. I. Kamo and H. Usami, β€œAsymptotic forms of positive solutions of second-order quasilinear ordinary differential equations,” Advances in Mathematical Sciences and Applications, vol. 10, no. 2, pp. 673–688, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  9. K. I. Kamo and H. Usami, β€œAsymptotic forms of positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity,” Hiroshima Mathematical Journal, vol. 31, no. 1, pp. 35–49, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  10. M. Marini, β€œMonotone solutions of a class of second order nonlinear differential equations,” Nonlinear Analysis, vol. 8, no. 3, pp. 261–271, 1984. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. M. Marini, β€œOn nonoscillatory solutions of a second-order nonlinear differential equation,” Bollettino della Unione Matematica Italiana C, vol. 3, no. 1, pp. 189–202, 1984. View at Google Scholar Β· View at Zentralblatt MATH
  12. J. D. Mirzov, Asymptotic Properties of Solutions of Systems of Nonlinear Nonautonomous Ordinary Differential Equations, vol. 14 of Folia Facultatis Scientiarium Naturalium Universitatis Masarykianae Brunensis. Mathematica, Masaryk University, Brno, Czech Republic, 2004.
  13. M. Mizukami, M. Naito, and H. Usami, β€œAsymptotic behavior of solutions of a class of second order quasilinear ordinary differential equations,” Hiroshima Mathematical Journal, vol. 32, no. 1, pp. 51–78, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  14. Y. Nagabuchi and M. Yamamoto, β€œOn the monotonicity of solutions for a class of nonlinear differential equations of second order,” Mathematica Japonica, vol. 37, no. 4, pp. 665–673, 1992. View at Google Scholar Β· View at Zentralblatt MATH
  15. T. Tanigawa, β€œExistence and asymptotic behavior of positive solutions of second order quasilinear differential equations,” Advances in Mathematical Sciences and Applications, vol. 9, no. 2, pp. 907–938, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  16. L. Wang, β€œOn monotonic solutions of systems of nonlinear second order differential equations,” Nonlinear Analysis, vol. 70, no. 7, pp. 2563–2574, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. L. Wang, R. McKee, and L. Usyk, β€œContinuability and boundedness of solutions to nonlinear second-order differential equations,” Electronic Journal of Differential Equations, vol. 2010, no. 165, pp. 1–12, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  18. L. Wang and J. Ballinger, β€œMonotonicity and asymptotic behavior of solutions for second-order differential equations,” Journal of Nonlinear Systems and Applications, pp. 53–57, 2012. View at Google Scholar